|New treatment. OK?
Jun 30, 2004
I just started on this new treatment: norvir 100mg qd videx ec 250 qd reyataz 300 mg qd viread 300 mg qd I also take prozac 20mg qd and lopid 600mg bid. After taking the new meds for about a week I developed a rash similar to the one I got when I started Sustiva . After 4 days the rash looks better. Is this a side effect and will it subside? Thanks in advance, rc
Response from Dr. Sherer
Rash is not a common side effect with any of the new medications that you have started, i.e. it occurred in < 2% of patients in clinical trials of those medications. Nonetheless, rash can occur in response to any new medication, and the timing suggests that it may be related.
As there are numerous other causes of rash, I would suggest that you contact your clinical caregiver and discuss this question with him or her. It may be advisable for your clinician to see you and form their own opinion of the rash, though if it continues to resolve while you are taking the medications it may not be necessary.
Falling CD4 count
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Itchy Skin After Deep Kissing Sign Of HIV AIDS
- Rectal Bleeding After Condom Broke Anal Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Chlamydia Testing Ever Be Wrong?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.